Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Corrigendum: ``Primes of the form $ n!\pm 1$ and $ 2\cdot 3\cdot 5\cdots p\pm 1$'' [Math. Comp. 38 (1982), no. 158, 639-643; MR0645679 (83c:10006)] by J. P. Buhler, R. E. Crandall and M. A. Penk


Author: Wilfred Keller
Journal: Math. Comp. 40 (1983), 727
MSC: Primary 11Y11; Secondary 11A07, 11A41
Original Article: Math. Comp. 38 (1982), 639-643.
MathSciNet review: 689486
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11Y11, 11A07, 11A41

Retrieve articles in all journals with MSC: 11Y11, 11A07, 11A41


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1983-0689486-3
PII: S 0025-5718(1983)0689486-3
Article copyright: © Copyright 1983 American Mathematical Society